# SDR FDEA200811094820

- Difficulty date: November 9, 2008
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504632
- Part serial: CW001
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE STRUT, OTBD INTERNAL SKIN HAVE CORRODED SPOTS ALONG PYLON . REMOVED AND REPLACED NEW SKIN  PN 311N5446-32 "A" MAJOR REPAIR NO FOLLOW-UP INSP REQUIRED.
